# SDR KCSA202109061092

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 95,489 hours, 15,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT IN FLIGHTDECK (REARFACING) INOP. RELAMPED WITH NO HELP.
